# SDR UPS97422839

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND CORROSION ON UPPER CHORD ON BS 860 BETWEEN LBL 70/105.  REMOVED CORROSION ON UPPER CHORD AT BS 860 BETWEEN LBL 70/105.  CORROSION NOT IN LIMITS ACC SRM 53-10-01 FIG 1.  REPLACED UPPER CHORD AT FABRIC SPLICE AT LBL 65 TO LBL 122 ACC SRM 51-30-02.
